# SDR DXTA200702164

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,560 hours, 4,594 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL VIBRATION DURING TAKEOFF ROLL. TAKEOFF WAS ABORTED, LOWER YD TURNED ITSELF OFF.  REMOVED AND REPLACED BOTH NOSE WHEEL ASSY. DUE TO HIGH VIBRATION. ALL WORK IAW CE750 M.M.
